Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 25, Number 3

All articles in this issue are freely accessible.

General aspects of the theory of summable series
R. D. Carmichael.
Bull. Amer. Math. Soc. 25 (1918), 97-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560160
On the problem of the resistance integral
Tsuruichi Hayashi.
Bull. Amer. Math. Soc. 25 (1918), 131-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560161
Note on editions of von Staudt’s Geometrie der Lage
R. C. Archibald.
Bull. Amer. Math. Soc. 25 (1918), 132-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560162
Notes
Bull. Amer. Math. Soc. 25 (1918), 137-142
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 25 (1918), 142-144
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Union List of Mathematical Periodicals, by D. E. Smith and C. E. Seely.
Reviewer: R. C. Archibald
Bull. Amer. Math. Soc. 25 (1918), 134-137
Review information
Full-text PDF Free Access